# SDR SIMA200720708

- Difficulty date: July 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 13,149 hours, 11,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Zone 200
- Part time: 13,149 hours, 11,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY HAT BEAM FOUND CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
